# SDR 97ZZZX5175

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95LL
- Make and model: Beech 65-A80
- Aircraft serial: LD235
- Engine: Lyc IGSO540A1A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Pump Adapter
- Part number: LW12539
- Condition: Cracked
- Location: Mount Flange
- Part time: 237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC PUMP ADAPTER WITH CRACKED MOUNT FLANGE.  SUBMITTER STATED WILL CRACK AROUND ANY OF THE 4 HOLD-DOWN FLANGES.
